U.S. doctors online nowAsk doctors free
MI
A 30-year-old female asked:

I'm taking taxol (paclitaxel) chemotherapy, my lips and skin are now drying out. what can i use to ease this problem?

2 doctor answers5 doctors weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Lips and skin: Pharmacists are, in my opinion, the best folks to help you select the best 'over the counter" creams for your lips and something else for your skin. If you decide to go that route please let me know how things are going.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Not pharmacist: Dermatologist. Use skin cleanser specific for dry skin such as Dove. Vaseline, Aquaphor, or chapstick will help your lips. A ceramide cream will be good for your skin, using several times a day, especially after in water. Eucerin eczema, Aveeno (oatmeal) eczema, CeraVe, generics, many others available OTC.
Dr. Michael Kleerekoper
A Verified Doctor commented
A US doctor answered Learn more
Agree.
Mar 6, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.